MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550350
Medical Device Problem Codes Burst Container or Vessel (1074); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation (bsc) that a cre pulmonary dilatation balloon was used in the trachea during a balloon dilatation procedure to treat airway stenosis performed on (b)(6) 2025.During the procedure, a balloon dilatation was performed to a patient because of an airway stenosis.It was reported that the balloon burst in the trachea when it was inflated at 5 atmospheric pressure and with the handle specially used by boston scientific (bsc).No piece of the balloon detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.Block h11: investigation results the returned cre pulmonary dilatation balloon was analyzed, and a visual inspection found that balloon portion was mechanically cut off and it was not returned.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon burst was unable to be confirmed.The returned device was not returned with the balloon portion that had evidence of a mechanical cut in the catheter.The mechanical cut found in the device occurred due to procedural factors and the manner in which the device was handled and manipulated may have caused the encountered problems.Excessive manipulation of the device without enough care could have induced the problem found.Therefore, the most probable root cause is an adverse event related to procedure.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23280149
Report Number3005099803-2025-05190
Device Sequence Number8762258
Product Code KTI
UDI-Device Identifier08714729456230
UDI-Public(01)08714729456230(17)270819(10)34666046
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550350
Device Catalogue NumberM00550350
Device Lot Number0034666046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer11/22/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight75 KG